
POLDANMIG Kaplet
Summary
Description
POLDANMIG is a medicine formulated to help relieve headaches, including one-sided headaches due to Migraine.
Produced by PT Sanbe Farma, PoldanMig has been registered with the Indonesian Food and Drug Administration (BPOM) with registration number DBL0022231404A1.
Poldanmig is available in caplet form and is recommended to be taken after meals. This drug contains Paracetamol 400 mg, Acetylsalicyd Acid 250 mg, Caffeine 65 mg.
Content and Function:
- Paracetamol acts to treat fever, headache, and other minor pain.
- Acetylsalicylic acid is a drug commonly used as an analgesic, antipyretic, and anti-inflammatory. It also functions as an antiplatelet, which is a drug used to prevent heart attacks and prevent the formation of blood clots in people who have a high risk of blood clots.
- Caffeine is commonly used orally or rectally, in combination with analgesics (Paracetamol, Acetosal) to treat headaches such as migraines.
The combination of Caffeine with Paracetamol and Acetosal is a good combination for mild to moderate migraine attacks or multiple migraine attacks that have responded to NSAIDs or non-opioid analgesics.
Composition
Paracetamol 400 mg
Acetylsalicylic Acid 250 mg
Caffeine 65 mg
Indication
Relieve Headache and Split Headache due to Migraine
Dosage
Adults & Children > 12 years = 1 - 2 caplets every 6 hours while symptoms persist (no more than 8 caplets/day) or as directed by a physician.
Children < 12 years old = Consult a doctor.
Packaging
Packaging: 1 kaft (Catch Cover) contains 4 caplets
1 Box contains 25 kafts